Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Red eyes, becomes dry with burning sensation on going out, itchiness at night,eyesight normal. Taking antibiotics & lubricating drop.

Firstly i would like to thank you. Next my problem is that i have red eyes for almost a month now. i have 4 different treatments and 4 different doctors. They have given 1 a lubricating drop and 3 other antibiotics in which 2 of them treat for infection and the other for allergies. When i go outside in the breeze it gets dryer and a burning sensation and i would blink often. Also it is itch only once or twice in a day and usually it is at night. My eye sight is normal. The left eye is more red than the right. Before when I visited the second doctor he gave us an antibiotic that was only for the left eye and after a few days of treatment the redness went to the other eye. Please help and I am looking forward to your reply.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
you have to stick to one person/doctor for treatment..otherwise u will get stuck in a mess..
as per my opinion u should continue with lubricating eye drops , use 2 hourly, one one drops in each eye, make sure that u close yr eyes for 5 minutes after instillation of that the there is a proper time for the drug to get absorbed into the eyes, because there is a very limited space in eyes,
u may add antibiotics 4 times per day..please keep a gap of 5 minutes between the 2 different eye drops.
please continue this for 3-4 days , religiously..then tell me..will prescribe depending on the response i will get..ok..keep in touch
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor